MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. BD SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd syringe 60ml e/t , the device experienced stopper separation from the plunger.The following information was provided by the initial reporter.The customer stated: disconnect between stopper and plunger rod.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos received for investigation.A device history review was performed for reported lot 2007081, no deviations or non-conformance's were identified during the manufacturing process that could have contributed to this issue.In assembly stations of 50ls manufacturing lines there is a vision system to detect stoppers bad assembled or missing stopper.In case any is defective it is rejected automatically.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.According to information received, the root cause of the non-conformance is related with a misalignment of plunger-stopper-barrel in the assembly station, however since no sample was received, root cause of the event reported could not be confirmed.We appreciate you taking the time to bring this observation to our attention.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12820005
Report Number3003152976-2021-00759
Device Sequence Number4957544
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2007081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown